Anxiety Attacks

The fear of a situation or thinking about a problem that might occur is called an anxiety attack. An anxiety attack can result in restlessness, increased heart rate, indigestion, stomach pain, sleep problems, dry mouth, feeling faint, and sweating. Work pressure, family or relationship issues, reduced mobility, etc., can result in anxiety attacks.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

How to stop a panic attack naturally?

Query: Hello doctor, I had a horrible panic attack two weeks ago. My arms and legs went numb. Even now, I am having trouble with them and my balance. What can I do to stop this?  Read Full »


Dr. M. K. Rathore

Answer: Hi, Welcome to icliniq.com. The treatment includes some medicines and psychotherapy. Medication includes antidepressants (SSRI's, TCI), antianxiety drugs. It is better to see a doctor before taking any medicine as the best medication for your panic attacks will depend on a variety of factors, like ...  Read Full »

I experienced a strong buzzing sound in my head after waking up from a nap and got tremors along with an increased heart rate. Why is it happening?

Query: Hi doctor, This afternoon, when I was taking a nap, I had this odd, intense sensation. It felt like a strong buzzing sound was playing in my head, and I could not control my body. I am unsure how long this episode lasted, but I was conscious and woke up right after this happened. I noticed some trem...  Read Full »


Dr. Hitesh Kumar

Answer: Hi, Welcome to icliniq.com. I would like to know some details about your symptoms: 1. You have mentioned that you are on Lyrica (pregabalin). I would like to know for which symptoms or problem you are on Lyrica and since when? 2. The buzzing sound started during waking up time, and then it remai...  Read Full »

What is the cause for lower pelvic pain with numbness and tingling of the same side leg?

Query: Hello doctor, I have been having some pelvic pain in the lower left side for a couple of weeks. I went to the doctor, and he said everything looked fine. So, I thought maybe it is a muscle strain in the¬†groin area. Today two hours back, I was sitting on the floor for 20 to 30 minutes, and my entire...  Read Full »


Dr. Anshul Varshney

Answer: Hi, Welcome to icliniq.com. We need to evaluate stroke with such description. This could be an anxiety attack, but ruling out stroke is utmost important. In such a case, I would recommend you to go to a nearby ER and get evaluated clinically. If they find any evidence of stroke, they will...  Read Full »

How can I help my friend who suffers from anxiety?

Query: Hello doctor, I am wondering about my friend's case. I have just known that he has been suffering from panic attacks, fear, and anxiety for a long time. As a friend of his, I want to know more tips to do if I was there when he has them or I am not around, more tips about daily life and so on. He is...  Read Full »


Dr. Vandana Patidar

Answer: Hi, Welcome to icliniq.com. Your friend is suffering from anxiety disorder and panic attacks (an extreme form of anxiety). Anxiety occurs when our brain starts sensing danger without any external cause following which body and brain come to the activated level and physical and mental symptoms of a...  Read Full »

Why do I wake up drenched in sweat in the middle of the night?

Query: Hi doctor, I am a 35 year old with no heart problems, not taking any medications, no known inflammation, no abnormal body temperature, no allergies ever. Overnight, I only sleep 3 and a half hours maximum, and when I wake up my t-shirt is all wet like I was running a marathon. My eyes are red in th...  Read Full »


Dr. Vinay. S. Bhat

Answer: Hello, Welcome to icliniq.com. Increased sweating without any predisposing factors such as cardiac problems or any medication-overuse, but associated with eyed issues, can be a sign of increased thyroid gland activity known as hyperthyroidism. Associated symptoms include increased appetite, loss of ...  Read Full »

I have been feeling a weird, deep, squeezing sensation in my chest. Could it be a heart attack?

Query: Hi doctor, I am an 18-year-old female. I have been suffering from obesity since I was a child. I am a non-regular smoker and inactive also. So I am afraid that I might have a heart attack because lately, I have been feeling a weird sensation, a deep squeezing sensation in my chest. It is like someo...  Read Full »


Dr. Ilir Sharka

Answer: Hi, Welcome to icliniq.com. I understand your concern and would explain that your symptoms are not typical of cardiac disorders. Anxiety seems to be the main cause of your complaints. I would recommend performing some blood laboratory tests: Complete blood count for anemia. Thyroid hormone lev...  Read Full »

Please suggest the best alternative for Deanxit to control anxiety attacks.

Query: Hello doctor, More than 20 years ago, I suffered from anxiety derived from the use of drugs and my family situation, from which I recovered with Deanxit and psychoanalytic therapy. Of course, I quitted cocaine forever. I was in therapy for seven years. At the end I recovered completely, having a f...  Read Full »


Dr. Parth N. Nagda

Answer: Hello, Welcome to icliniq.com. You have actually got everything right with what you think you are experiencing. It is dysthymia. Basically the neurotransmitter deficiency, be it for whatever reason is the cause. In males, it usually appears between 30 to 40s. Also, it is not necessary to have irr...  Read Full »

My sister laughs for no reason, cries all of a sudden, has difficulty completing a sentence or focusing, and is unable to sleep. Please help.

Query: Hi doctor, My sister has symptoms of caffeine toxicity which mainly consist of laughing for no reason, crying all of a sudden, difficulty in completing a sentence or focusing, and inability to sleep for almost a week. She was first prescribed Quetiapine which helped her in proper sleep. After that, ...  Read Full »


Dr. Suresh Kumar G D

Answer: Hi, Welcome to icliniq.com. I understand your concern. How old is your sister? Are you having parental responsibility and looking after her? The symptoms you have reported suggest an affective disorder or mood instability problem. Oxcarbazepine and Olanzapine are effective medications that act as ...  Read Full »

I am suffering from stress and repeated episodes of anxiety with muscle twitching. Kindly help.

Query: Hello doctor,For the last year or so, I have been dealing with anxiety. It started with a panic attack, and I have dealt with anxiety in the past. Most recently, I did not feel anxious or have had panic attacks for the last six months. As of the previous two weeks, my anxiety seems to be back. Also,...  Read Full »


Dr. Ruhi Satija

Answer: Hello, Welcome to icliniq.com. Anxiety relapse can be due to physiological, biological, or sociological triggers. The symptoms you described are due to anxiety, and you need to know why you are getting it in the first place. Stress is a reason, but why are you not able to cope with the stress? Wha...  Read Full »

I felt excruciatingly sad and depressed for no reason in the middle of sex. What should I do?

Query: Hi doctor, I have been diagnosed with anxiety. I am taking 50 mg of Pexep CR, 60 mg of Beta capsule, and 10 mg of Altonil. And I was taking 2.5 mg of Oleanz before, but now I am tapering it and taking half a tablet every day for less than a month. Last afternoon I was having sex, and in the middle o...  Read Full »


Dr. Vishal Anilkumar Gandhi

Answer: Hi, Welcome to icliniq.com. I understand your concern. As mentioned above, you experienced an anxiety attack and must continue your medication. You should take the tablet Clonazepam mouth dissolving 0.5 mg when you have an anxiety attack. It will help you. You should follow the below guideline...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.